Alert archive / Oklahoma / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Tulsa, OK

January 6, 201517 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind chill advisory at Jan 6, 2015, 2:50 PM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 8, 2015, 3:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2015, 2:50 PM CST (20:50 UTC)
In effect from
Jan 8, 2015, 3:00 AM CST
Expired
Jan 8, 2015, 11:00 AM CST
In force
8 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WWUS44 KTSA 062050
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
250 PM CST TUE JAN 6 2015

OKZ054>056-059-071200-
/O.NEW.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/
/O.NEW.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
250 PM CST TUE JAN 6 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY.
A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED FROM 3 AM TO 10 AM CST 
THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...PAWNEE...NOWATA...WASHINGTON AND OSAGE. 

HAZARDOUS WEATHER...
 * A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. GUSTY
   NORTH WINDS ALONG WITH COLD TEMPERATURES WILL RESULT IN
   DANGEROUSLY LOW WIND CHILL VALUES FOR PARTS OF NORTHEAST
   OKLAHOMA WEDNESDAY MORNING.

   TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY
   THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD
   SUNRISE...AGAIN RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 DEGREES BELOW ZERO
   WEDNESDAY MORNING AND AROUND 10 DEGREES BELOW ZERO THURSDAY
   MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ001-002-010-011-OKZ057-058-060>064-066>070-071200-
/O.NEW.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
250 PM CST TUE JAN 6 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WAGONER...OTTAWA...DELAWARE...CHEROKEE...ADAIR... 
   CRAIG...CREEK...OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. 
   IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY
   THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD
   SUNRISE...RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO RANGE FROM AROUND 5 DEGREES BELOW
   ZERO TO AS LOW AS 15 DEGREES BELOW ZERO NEAR THE KANSAS AND
   MISSOURI BORDERS.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
5 follow-up statements
947 
WWUS44 KTSA 070206
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
806 PM CST TUE JAN 6 2015

OKZ057-058-071015-
/O.EXA.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/
/O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
CRAIG-OTTAWA-
806 PM CST TUE JAN 6 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY AND 
A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...OTTAWA AND CRAIG. 

HAZARDOUS WEATHER...
 * A STRONG COLD FRONT WILL MOVE INTO THE AREA EARLY WEDNESDAY
   MORNING. GUSTY NORTH WINDS...ALONG WITH COLD
   TEMPERATURES...WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES
   FOR PARTS OF NORTHEAST OKLAHOMA WEDNESDAY MORNING. TEMPERATURES
   ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY
   MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...AGAIN
   RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 DEGREES BELOW ZERO
   WEDNESDAY MORNING AND AS LOW AS 15 DEGREES BELOW ZERO THURSDAY
   MORNING. 

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

OKZ054>056-059-071015-
/O.CON.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/
/O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
806 PM CST TUE JAN 6 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
WEDNESDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY IS IN EFFECT AND A WIND CHILL ADVISORY IS IN 
EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...PAWNEE...NOWATA...WASHINGTON AND OSAGE. 

HAZARDOUS WEATHER...
 * A STRONG COLD FRONT WILL MOVE INTO THE AREA EARLY WEDNESDAY
   MORNING. GUSTY NORTH WINDS...ALONG WITH COLD
   TEMPERATURES...WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES
   FOR PARTS OF NORTHEAST OKLAHOMA WEDNESDAY MORNING. TEMPERATURES
   ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY
   MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...AGAIN
   RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 10 DEGREES BELOW ZERO
   WEDNESDAY MORNING AND AS LOW AS 15 DEGREES BELOW ZERO THURSDAY
   MORNING. 

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ001-002-010-011-OKZ060>064-066>070-071015-
/O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-TULSA-ROGERS-MAYES-DELAWARE-
CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
806 PM CST TUE JAN 6 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WAGONER...DELAWARE...CHEROKEE...ADAIR...CREEK... 
   OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. IN ARKANSAS...
   BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY
   THURSDAY MORNING BEHIND THE PASSAGE OF A STRONG COLD FRONT
   WEDNESDAY. SOUTH WINDS WILL BE INCREASING TOWARD
   SUNRISE...RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 15 DEGREES BELOW ZERO
   THURSDAY MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
604 
WWUS44 KTSA 071001
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
401 AM CST WED JAN 7 2015

OKZ054>059-071815-
/O.CON.KTSA.WC.Y.0001.000000T0000Z-150107T1600Z/
/O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
401 AM CST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY IS IN EFFECT AND A WIND CHILL ADVISORY IS IN 
EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...OTTAWA...PAWNEE...CRAIG...NOWATA...WASHINGTON AND 
   OSAGE. 

HAZARDOUS WEATHER...
 * VERY COLD ARCTIC AIR WILL CONTINUE TO MOVE INTO NORTHEAST
   OKLAHOMA EARLY THIS MORNING. GUSTY NORTH WINDS BEHIND THE FRONT
   WILL RESULT IN DANGEROUSLY COLD WIND CHILLS NEAR 5 BELOW ZERO
   THROUGH THIS MORNING...WITH ONLY SLIGHT IMPROVEMENT DURING THE
   AFTERNOON. TEMPERATURES TONIGHT WILL FALL INTO THE SINGLE
   DIGITS WITH SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT
   IN EVEN COLDER WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 BELOW ZERO THIS
   MORNING...AND AS LOW 15 DEGREES BELOW ZERO THURSDAY MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ001-002-010-011-OKZ060>064-066>070-071815-
/O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-TULSA-ROGERS-MAYES-DELAWARE-
CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
401 AM CST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WAGONER...DELAWARE...CHEROKEE...ADAIR...CREEK... 
   OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. IN ARKANSAS...
   BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * VERY COLD ARCTIC AIR WILL CONTINUE MOVING INTO THE AREA THIS
   MORNING WITH MUCH COLDER TEMPERATURES AND GUSTY NORTH WINDS.
   TEMPERATURES TONIGHT WILL FALL INTO THE SINGLE DIGITS ACROSS
   MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SOUTH
   WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT IN
   DANGEROUSLY COLD WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE BETWEEN 5 AND 10 DEGREES BELOW
   ZERO THURSDAY MORNING...WITH READINGS APPROACHING 15 BELOW
   ZERO IN PARTS OF NORTHWEST ARKANSAS.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
475 
WWUS44 KTSA 072055
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
255 PM CST WED JAN 7 2015

OKZ065-071-081700-
/O.EXB.KTSA.WC.Y.0002.150108T0900Z-150108T1700Z/
OKFUSKEE-MCINTOSH-
255 PM CST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...OKFUSKEE AND MCINTOSH. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE SINGLE DIGITS TONIGHT WITH 
   SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT
   IN DANGEROUSLY COLD WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO AROUND 5 DEGREES BELOW ZERO TO
   AS LOW AS 10 DEGREES BELOW ZERO.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ001-002-010-011-OKZ054>064-066>070-081700-
/O.EXT.KTSA.WC.Y.0002.150108T0900Z-150108T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
255 PM CST WED JAN 7 2015

...WIND CHILL ADVISORY NOW IN EFFECT FROM 3 AM TO 11 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF 
THE WIND CHILL ADVISORY AND IT IS NOW IN EFFECT FROM 3 AM TO 11 AM 
CST THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKMULGEE...WAGONER... 
   TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...OTTAWA AND MUSKOGEE. IN ARKANSAS...
   WASHINGTON...MADISON...BENTON AND CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL INTO THE SINGLE DIGITS TONIGHT WITH 
   SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT
   IN DANGEROUSLY COLD WIND CHILL VALUES.

 * WIND CHILLS ARE EXPECTED TO BE FROM 5 DEGREES BELOW ZERO TO
   AS LOW AS 15 DEGREES BELOW ZERO.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
314 
WWUS44 KTSA 081005
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
405 AM CST THU JAN 8 2015

ARZ001-002-010-011-OKZ054>071-081700-
/O.CON.KTSA.WC.Y.0002.000000T0000Z-150108T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
405 AM CST THU JAN 8 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... 
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON... 
   OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND 
   MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND 
   CARROLL. 

HAZARDOUS WEATHER...
 * TEMPERATURES HAVE FALLEN INTO THE SINGLE DIGITS OVER NORTHEAST
   OKLAHOMA AND NORTHWEST ARKANSAS. SOUTH WINDS WILL INCREASE EARLY
   THIS MORNING...RESULTING IN DANGEROUSLY COLD WIND CHILLS.

 * WIND CHILL VALUES BETWEEN 5 BELOW AND 10 BELOW ZERO ARE
   EXPECTED THROUGH THE MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
409 
WWUS44 KTSA 081705
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1105 AM CST THU JAN 8 2015

ARZ001-002-010-011-OKZ054>071-081815-
/O.EXP.KTSA.WC.Y.0002.000000T0000Z-150108T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
1105 AM CST THU JAN 8 2015

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... 
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON... 
   OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND 
   MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND 
   CARROLL. 

 * THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR AREAS NORTH OF
   INTERSTATE 40 IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS
   HAS EXPIRED. ALTHOUGH WINDY CONDITIONS WILL PREVAIL TODAY...
   WARMER TEMPERATURES HAVE ALLOWED FOR ABOVE ZERO WIND CHILLS
   LATE THIS MORNING THAT WILL CONTINUE TO INCREASE THIS AFTERNOON.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:37 AM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Jan 6, 11:37 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1137 AM CST TUE JAN 6 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR THROUGH THE PERIOD...HOWEVER MID LEVEL CLOUD OVERSPREADING
TAF SITES AFTER 00Z. STRONG NORTH WINDS WEDNESDAY OF 15 TO 20KTS
WITH SOME GUSTS OF 30-35 KNOTS OR GREATER.

&&

.PREV DISCUSSION... /ISSUED 1047 AM CST TUE JAN 6 2015/

DISCUSSION...
OTHER THAN MINOR TWEAKS...LITTLE CHANGE IN FORECAST.
EXTRA HEAVY WINTER COAT WEATHER WEDNESDAY.       GW

PREV DISCUSSION... /ISSUED 543 AM CST TUE JAN 6 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
INITIAL COLD FRONT CURRENTLY MOVING INTO NE OK THIS MORNING.
NORTHERLY WINDS WILL BEGIN TO INCREASE BEHIND FRONT FROM
NORTH TO SOUTH AS BOUNDARY QUICKLY MOVES THROUGH. STRONGER COLD
FRONT WILL MOVE INTO NE OK LATE TONIGHT WITH NORTHERLY WINDS
ONCE AGAIN INCREASING.  OTHERWISE...VFR CONDITIONS EXPECTED
WITH INCREASING MID/HIGH CLOUDS INTO TONIGHT ACROSS THE NORTH.

PREV DISCUSSION... /ISSUED 343 AM CST TUE JAN 6 2015/

DISCUSSION...
NOT AS COLD TO START TODAY DESPITE A COLD FRONT THAT WILL MOVE
INTO NE OKLAHOMA BEFORE SUNRISE. THIS FRONT IS MERELY A PREVIEW OF
COMING ATTRACTIONS AND WILL SERVE ONLY TO SHIFT WINDS BACK OUT OF
THE NORTH TODAY WITH HIGH TEMPS JUST A FEW DEGREES COLDER. MUCH
STRONGER COLD FRONT WILL BRING THE COLDEST AIRMASS OF THE SEASON
TO DATE BY LATE TUE NIGHT. 1056MB ARCTIC HIGH FORECAST TO BE
CENTERED OVER THE DAKOTAS BY 12Z WED WITH THE BITTER COLD AIR
CONTINUING TO PLUNGE SOUTH DURING THE DAY. TEMPS WILL LIKELY NOT
RISE AT ALL DURING THE DAY WEDNESDAY IN MOST AREAS AND LIKELY FALL
THROUGH THE AFTERNOON WITH STRONG AND GUSTY NORTH WINDS. FEW
FLURRIES POSSIBLE AS WELL DURING THE MORNING. SUB ZERO WIND CHILLS
LIKELY WED AFTERNOON AND EVENING IN PARTS OF THE AREA WITH A WIND
CHILL ADVISORY LIKELY NEEDED AT SOME POINT.

WITH THE PATTERN REMAINING PROGRESSIVE...THIS ARCTIC HIGH WILL
QUICKLY SLIDE EAST AND WILL ALREADY BE PAST THE AREA BY THU
MORNING WITH SOUTH WINDS RETURNING LATE WED NIGHT. THIS AND THE
RELATIVE LACK OF SNOW COVER TO OUR NORTH WILL KEEP TEMPS FROM
COMPLETELY BOTTOMING OUT AS MUCH AS MIGHT BE EXPECTED WITH THIS
TYPE OF AIRMASS...BUT TEMPS IN THE SINGLE DIGITS COMMON FOR LOWS
NONETHELESS. SOUTH WINDS WILL MODERATE TEMPS THU AFTERNOON BEFORE
YET ANOTHER COLD FRONT MOVES IN THU NIGHT AND DROPS TEMPS FRIDAY.

WITH COLD AIRMASS IN PLACE AND UPPER FLOW BECOMING LESS
MERIDIONAL...SOME MOISTURE WILL BEGIN TO RETURN WITH A WEAK UPPER
SYSTEM MOVING THROUGH THIS WEEKEND. STILL TOO EARLY TO PINPOINT
BUT FORECAST WILL CONTINUE TO SHOW SOME WINTER WEATHER POTENTIAL
SAT-MON. NOT LOOKING LIKE A HIGH IMPACT EVENT AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  19  22   8 /   0   0   0   0
FSM   43  24  32  12 /   0   0  10   0
MLC   44  23  27  10 /   0   0  10   0
BVO   35  16  19   5 /   0  10  10   0
FYV   39  20  23   3 /   0   0  10   0
BYV   37  19  21   3 /   0  10  10   0
MKO   41  20  25   7 /   0   0  10   0
MIO   33  16  20   3 /   0  10   0   0
F10   42  21  25   8 /   0   0   0   0
HHW   50  25  35  15 /   0   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Jan 6, 1:26 PM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
126 PM CST TUE JAN 6 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
126 PM CST TUE JAN 6 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 4 AM.

FIRE WEATHER DANGER.
	RISK...VERY LIMITED THIS AFTERNOON.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

WINTER WEATHER.
	WIND CHILL.
	RISK...ELEVATED.
	AREA...NEAR THE KANSAS BORDER.
	ONSET...LATE TONIGHT.

DISCUSSION...
MINIMUM RELATIVE HUMIDITY VALUES OF 35 TO 45 PERCENT AND NORTH
WINDS OF 10 TO 15 MILES AN HOUR WILL POSE A VERY LIMITED THREAT
OF FIRE SPREAD FOR NORTHEAST OKLAHOMA THIS AFTERNOON.

COLD AIR WILL POUR INTO EASTERN OKLAHOMA TONIGHT AND WEDNESDAY.
NORTH WINDS WILL BEGIN GUSTING TO 25 TO 30 MILES AN HOUR LATE
TONIGHT FOR AREAS NORTHWEST OF INTERSTATE 44. WINDCHILL TEMPERATURES
WILL BE AROUND ZERO NEAR THE KANSAS BORDER AT DAWN WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
THURSDAY...HIGH FIRE WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...WINTER WEATHER POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
VERY COLD CONDITIONS WILL PERSIST WEDNESDAY WITH NORTH WINDS
OF 15 TO 25 MILES AN HOUR GUSTING TO 35 MILES AN HOUR OR GREATER.
ALTHOUGH THE WINDS WILL ABATE WEDNESDAY EVENING...A VERY COLD AIRMASS
WILL REMAIN WITH LOW TEMPERATURES THURSDAY MORNING OF ZERO TO 10 DEGREES
NORTH OF INTERSTATE 40. WINDS WILL BEGIN TO INCREASE FROM THE SOUTH DURING
THE DAY THURSDAY BRINGING IN WARMER AIR...BUT ALSO CREATING A LIMITED FIRE
SPREAD THREAT.

A STORM SYSTEM WILL MOVE THROUGH THE SOUTH CENTRAL UNITED STATES
THIS COMING WEEKEND. THERE MAY BE ENOUGH COLD AIR STILL IN
PLACE TO PRODUCE A LIGHT WINTRY MIX ACROSS PORTIONS OF THE REGION.

FORECAST DETAILS WILL CONTINUE TO BE REFINED AS THE WEEKEND APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 2:50 PM CSTWind Chill AdvisoryTSACraig, Nowata, Ottawa, Pawnee, Washington19 hr

Nearby

Wind Chill Advisories in Oklahoma, 2015Wind Chill Advisories in Arkansas, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.